# SDR 99ZZZX765

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 188CESSNA
- Propeller: Mcauly D2A34C98
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THIRD BLADE THREADS OF NR 1 HUB SOCKET.  DETECTED WITH EDDY CURRENT.  CAUSE UNKNOWN.
